MAUDE Adverse Event Report: CONVATEC LTD L3W1275 - DUODERM PASTE AND GELS; NOT APPLICABLE

CONVATEC LTD L3W1275 - DUODERM PASTE AND GELS; NOT APPLICABLE
Model Number 187987
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that there was dirt found on the package.The product was not used on patient.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
A batch record review was completed and no discrepancies were found.Affected amount: 1pc duoderm h/active gel (3tbex30g) ster us was manufactured under sap code 1002859 and manufacturing lot number 1g04771.Lot 1g04771 was sterilised under gr number (b)(4) and released on review of sterilisation results provided by baxter.All of the results were within specification and products were released.This is the only complaint for the affected lot registered within tw (b)(4).Gel tubes themselves are supplied to convatec by pharmatube, but as the sample of the complaint issue was not received, a full investigation with the supplier was not possible.As a supplier complaint could not be raised and an investigation could not be completed, it is not possible to tell from the photograph received what the dirt is, or how it may have been applied to the tube, either before or during the filling process as the tubes are not manufactured by convatec.It is also not possible to tell if the dirt is chips in the paint or damage to the tube.One photograph was received for this issue and has been evaluated in accordance with wi-(b)(4).The photographs confirm the expected reports of dirt on the tube, but did not display the batch number reported under complaint.It is not possible to identify the 'dirt' from the photograph received, but it is possible to see that there are marks on the surface of the tube that are out of specification.As the marks on the tube are only affecting a single medical device, it is thought to be an isolated issue within the batch.As a sample was not received, it is not possible to tell if this exact failure mode has been reported or identified before under complaint.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W1275 - DUODERM PASTE AND GELS
Common Device Name
NOT APPLICABLE
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13264836
Report Number1000317571-2022-00002
Device Sequence Number20077995
Product Code NAE
UDI-Device Identifier00768455172979
UDI-Public00768455172979
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2024
Device Model Number187987
Device Lot Number1G04771
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown